# SDR FDEA2019021190309

- Difficulty date: February 9, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 82,861 hours, 20,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740506
- Condition: Corroded
- Location: Bs 1667
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT FLOOR SEAT TRACK FOUND WITH CORROSION AT STATION 1667   X = - 107 MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK CORROSION AT STATION 1667  X = -107   REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A  FIGURE 101 ALLOWABLE   DAMAGE 1. SEAT TRACK REPAIR CARRIED OUT FROM STATION 1651 TO STATION 1791 X = -107 AS   PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSFIED AS MAJOR PER GMM  6-2-100.
